RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 295, Number 1, Pages 19–23 (Mi dan8073)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

A topology for the family of parametrizations of two-dimensional cycles arising in the three-dimensional Ising model

N. P. Dolbilina, A. G. Sedrakyanb, M. A. Shtan'koa, M. I. Shtogrinb

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Yerevan Physics Institute

Full text: PDF file (744 kB)

English version:
Doklady Mathematics, 1988, 36:1, 11–15

Bibliographic databases:
Presented: С. П. Новиков
Received: 11.02.1986

Citation: N. P. Dolbilin, A. G. Sedrakyan, M. A. Shtan'ko, M. I. Shtogrin, “A topology for the family of parametrizations of two-dimensional cycles arising in the three-dimensional Ising model”, Dokl. Akad. Nauk SSSR, 295:1 (1987), 19–23; Dokl. Math., 36:1 (1988), 11–15

Citation in format AMSBIB
\Bibitem{DolSedSht87}
\by N.~P.~Dolbilin, A.~G.~Sedrakyan, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper A topology for the family of parametrizations of two-dimensional cycles arising in the three-dimensional Ising model
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 295
\issue 1
\pages 19--23
\mathnet{http://mi.mathnet.ru/dan8073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902937}
\zmath{https://zbmath.org/?q=an:0645.55003}
\transl
\jour Dokl. Math.
\yr 1988
\vol 36
\issue 1
\pages 11--15
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987J422200003}


Linking options:
  • http://mi.mathnet.ru/eng/dan8073
  • http://mi.mathnet.ru/eng/dan/v295/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “The problem of parametrization of cycles modulo 2 in a three-dimensional cubic lattice”, Math. USSR-Izv., 32:2 (1989), 359–383  mathnet  crossref  mathscinet  zmath  isi
    2. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic manifolds in lattices”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 301–313  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. James Atkinson, “Singularities of Type-Q ABS Equations”, SIGMA, 7 (2011), 073, 14 pp.  mathnet  crossref  mathscinet
    4. Proc. Steklov Inst. Math., 273 (2011), 238–251  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:42
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020